Large solutions for cooperative logistic systems: existence and uniqueness in star-shaped domains
Loading...
Official URL
Full text at PDC
Publication date
2017
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Sciendo
Citation
Maire, L. Large solutions for cooperative logistic systems: existence and uniqueness in star-shaped domains. Applied Mathematics and Nonlinear Sciences. 2017; 2(1):249-258
Abstract
We extend Theorem 1.1 of [J. Math. Anal. Appl. 435 (2016), 1738-1752] to show the uniqueness of large solutions for the system of (1) in star-shaped domains. This result is due to the maximum principle for cooperative systems of [J. López-Gómez and M. Molina-Meyer, Diff. Int. Eq. 7 (1994), 383-398], which allows us to establish the uniqueness without invoking to the blow-up rates of the solutions.